MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded suspected discrepant results on a patient.There was no patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 05/11/2018.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ac (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for the lot.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7426012
Report Number2245578-2018-00133
Device Sequence Number13771446
Product Code KHP
UDI-Device Identifier10054749000132
UDI-Public10054749000132
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number03P85-25
Device Lot NumberM17186
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer05/11/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1